×

zbMATH — the first resource for mathematics

Minimal total absolute curvature for immersions. (English) Zbl 0195.51102

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Atiyah, M.F., Bott, R., Shapiro, A.: Clifford modules. Topology3, 1-38 (1964). · Zbl 0146.19001
[2] Banchoff, T.F.: Tightly embedded 2-dimensional polyhedral manifolds. Amer. Journal of Math.87, 462-472 (1965). · Zbl 0136.21005
[3] ?: Critical points and curvature for embedded polyhedra. Journal of Diff. Geom.1, 245-256 (1967). · Zbl 0164.22903
[4] Banchoff, T.F.: The two-piece property and tightn-manifolds-with-boundary inE n . Trans. Amer. Math. Soc. (to appear).
[5] Banchoff, T.F.: An extension of the Gauss-Bonnet theorem for polyhedra (to appear).
[6] Borel, A., Hirzebruch, F.: Characteristic classes and homogeneous spaces, I. Amer. J. of Math.80, 533 (1958). · Zbl 0097.36401
[7] Chern, S.S., Lashof, R.K.: On the total curvature of immersed manifolds, I. Amer. Journal of Math.79, 306-313 (1957); II. Mich. Math. J.5, 5-12 (1958). · Zbl 0078.13901
[8] Fenchel, W.: Über Krümmung und Wendung geschlossener Raumkurven. Math. Ann.101, 238-252 (1929). · JFM 55.0394.06
[9] Ferus, D.: Über die absolute Totalkrümmung höherdimensionaler Knoten. Math. Ann.71, 81-86 (1967). · Zbl 0149.20802
[10] ?: Totale Absolutkrümmung in Differentialgeometrie und-topologie, Lecture Notes 66. Berlin-Heidelberg-New York: Springer 1968. · Zbl 0201.23801
[11] Freudenthal, H.: Zur ebenen Oktavengeometrie. Proc. Akad. Amsterdam A56=Indag. Math.15, 195-200 (1953). · Zbl 0053.01503
[12] Freudenthal, H.: Oktaven, Ausnahmegruppen und Oktavengeometrie. Math. Inst. Univ. Utrecht, 1951. · Zbl 0056.25905
[13] Hopf, H.: Vierteljahrschrift der Naturforschenden Gesellschaft in Zürich,85, 165-177 (1940).
[14] Hurwitz, A.: Über die Komposition der quadratischen Formen. Math. Werke II, p. 641=Math. Ann.88, 1-25 (1923). · JFM 48.1164.03
[15] Husemöller, D.: Fibrebundles. New York: McGraw Hill 1966.
[16] Kervaire, M.: On the Smale-Barden-Mazurs-cobordism theorem. Commentarii Helv.40, 31-42 (1966), or Lecture Notes 48. Berlin-Heidelberg-New York: Springer 1967. · Zbl 0135.41503
[17] Kobayashi, S., Nomizu: Foundations of differential geometry, II. New York: Interscience Publ. 1969. · Zbl 0175.48504
[18] ?: Imbeddings of homogeneous spaces with minimum total curvature. Tohoku Math. J.19, 63-70 (1967). · Zbl 0149.18602
[19] ?: Isometric imbeddings of compact symmetric spaces. Tohoku Math. J. II, Ser.20, 21-25 (1968). · Zbl 0175.48301
[20] Takeuchi, M.: Minimal imbeddings ofR-spaces. J. Diff. Geom.2, 203-215 (1968). · Zbl 0165.24901
[21] Kuiper, N.H.: Immersions with minimal total absolute curvature. Coll. de Géom. Diff. Bruxelles, Centre Belge de recherches math. 75-88 (1958).
[22] Kuiper, N.H.: Sur les immersions a courbure totale minimale, Séminaire de Topologie et Géometrie Differentielle dirigé par Ch. Ehresmann. Faculté des Sciences, Paris, 1-5 (1959).
[23] Kuiper, N.H.: La courbure d’indicek et les applications convexes, Séminaire de Topologie et Géometrie Differentielle dirigé par Ch. Ehresmann, Faculté des Sciences, Paris, 1-15 (1960).
[24] ?: On surfaces in euclidean threespace. Bull. Soc. Math. Belg.12, 5-22 (1960). · Zbl 0196.25901
[25] ?: Convex immersions of closed surfaces inE 3. Comm. Math. Helv.35, 85-92 (1961). · Zbl 0243.53043
[26] ?: On convex maps. Nieuw Archief voor Wisk.10, 147-164 (1962).
[27] Der Satz von Gauss Bonnet für Abbildungen imE N . Jahr.-Ber. DMU Bd.69, 77-88 (1967).
[28] Little, J., Pohl, W.: Smooth tight embeddings of high codimension (to appear). · Zbl 0217.19101
[29] Milnor, J.W.: On the total curvature of closed space curves. Math. Scand.1, 289-296 (1953). · Zbl 0052.38402
[30] Morse, M.: The existence of polar nondegenerate functions on differentiable manifolds. Ann. of Math.71, 352-383 (1959). · Zbl 0096.03604
[31] Tai, S.S.: On minimum imbeddings of compact symmetric spaces of rank one. J. of Diff. Geom.2, 55-66 (1968). · Zbl 0164.22302
[32] Veblen, O., Neumann, J. von: Geometry of complex domains. Institute for Advanced Study, Lecture Notes 1935.
[33] Wilson, J.P.: Some minimal embeddings of homogenous spaces. J. London. Math. Soc.2, sec. 1, 355-340 (1969). · Zbl 0181.24701
[34] Banchoff, T.F.: High codimensional 0-tight maps on spheres. Proc. A.M.S. (to appear). · Zbl 0212.26304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.